Upper bounds for the tail of the compound negative binomial distribution
Gordon E. Willmot and
Xiaodong Lin
Scandinavian Actuarial Journal, 1997, vol. 1997, issue 2, 138-148
Abstract:
A general upper bound for the tail of the compound negative binomial distribution is constructed. By establishing a connection with the individual risk mode the upper bound is seen to be a (possibly degenerate) mixture of tails of gamma distributions. The bound is sharp in that it is an equality in the compound Pascal-exponential case. Two important special cases of the bound are derived. The issue of construction of an optimal upper bound is considered.
Date: 1997
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1080/03461238.1997.10413983 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:sactxx:v:1997:y:1997:i:2:p:138-148
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/sact20
DOI: 10.1080/03461238.1997.10413983
Access Statistics for this article
Scandinavian Actuarial Journal is currently edited by Boualem Djehiche
More articles in Scandinavian Actuarial Journal from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().